# SDR ASOA201100958

- Difficulty date: May 12, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 22,264 hours, 19,403 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK SKIN CRACKED, AFT EDGE BEHIND REAR SPAR AT APPROX WS 148.  REPAIRED IAW EO 600-57-134. MAJOR REPAIR.
